# SDR SIMA20120504003

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 23,714 hours, 19,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY EXIT LIGHT ABOVE FLIGHT ATTENDENTS SEAT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED EMERGENCY LIGHT SYSTEM OPERATIONAL CHECK IAW EMB 140 AMM 33-50-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
